zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
On the Nevanlinna’s theory for vector-valued mappings. (English) Zbl 1194.30035
Summary: The purpose of this paper is to establish the first and second fundamental theorems for $E$-valued meromorphic mappings from a generic domain $D\subset \Bbb C$ to an infinite dimensional complex Banach space $E$ with a Schauder basis. This is a continuation of the work of {\it C.-G. Hu} and {\it Q. Hu} [Complex Var. Elliptic Equ. 51, No. 8--11, 777--791 (2006; Zbl 1183.30027)]. For $f(z)$ defined in the disk, we will prove Chuang’s inequality, which compares the relationship between $T(r,f)$ and $T(r,f^{\prime})$. Consequently, we obtain that the order and the lower order of $f(z)$ and its derivative $f^{\prime}(z)$ are the same.

MSC:
30D35Distribution of values (one complex variable); Nevanlinna theory
WorldCat.org
Full Text: DOI EuDML
References:
[1] H. Ziegler, Vector Valued Nevanlinna Theory, vol. 73 of Research Notes in Mathematics, Pitman, Boston, Mass, USA, 1982. · Zbl 0496.30026
[2] I. Lahiri, “Milloux theorem and deficiency of vector-valued meromorphic functions,” The Journal of the Indian Mathematical Society, vol. 55, no. 1-4, pp. 235-250, 1990. · Zbl 0734.30030
[3] I. Lahiri, “Generalisation of an inequality of C. T. Chuang to vector meromorphic functions,” Bulletin of the Australian Mathematical Society, vol. 46, no. 2, pp. 317-333, 1992. · Zbl 0774.30035 · doi:10.1017/S000497270001193X
[4] I. Lahiri, “Milloux theorem, deficiency and fix-points for vector-valued meromorphic functions,” The Journal of the Indian Mathematical Society, vol. 59, no. 1-4, pp. 45-60, 1993. · Zbl 0919.30022
[5] C.-G. Hu and Q. Hu, “The Nevanlinna’s theorems for a class,” Complex Variables and Elliptic Equations, vol. 51, no. 8-11, pp. 777-791, 2006. · Zbl 1183.30027 · doi:10.1080/17476930600667510
[6] W. Arendt and N. Nikolski, “Vector-valued holomorphic functions revisited,” Mathematische Zeitschrift, vol. 234, no. 4, pp. 777-805, 2000. · Zbl 0976.46030 · doi:10.1007/s002090000103
[7] K.-G. Grosse-Erdmann, “The locally convex topology on the space of meromorphic functions,” Australian Mathematical Society A, vol. 59, no. 3, pp. 287-303, 1995. · Zbl 0853.30030 · doi:10.1017/S1446788700037198
[8] E. Jord, “Topologies on spaces of vector-valued meromorphic functions,” Journal of the Australian Mathematical Society, vol. 78, no. 2, pp. 273-290, 2005. · Zbl 1082.46028 · doi:10.1017/S1446788700008089
[9] A. A. Goldberg and I. V. Ostrovskii, Value Distribution of Meromorphic Functions, vol. 236 of Translations of Mathematical Monographs, American Mathematical Society, Providence, RI, USA, 2008. · Zbl 1152.30026
[10] J. Zheng, Value Distribution of Meromorphic Functions, Tsinghua University Press, Beijing, China, 2010. · Zbl 1233.30004
[11] L. Yang, Value Distribution And New Research, Springer, Berlin, Germany, 1993.